# SDR SWAA2021070288658

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 48,257 hours, 25,759 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B TE AFT FLAP HAS A DELAM AREA ON LOWER INBOARD SURFACE. ; / [01] R&R RH WING O/B AFT FLAP REF AMM 27-51-22. OPS CHECK GOOD; NO DEFECTS NOTED.
